About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Jun 9, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I concluded that already… Only 4% of people stop taking the pills because of side effects? Weird. I guess some depression can be bad enough that you’d rather live with the side effects.
I just don’t know what doctor. I’ve been to various specialists and they’ve either given me pain killers or antidepressants. Pain killers work and the short term side effects are minor, but I’m scared of long term side effects. So, I pretty much suck it up and live with the pain.
I am on day 9 off pristiq. It’s the first day I’ve felt almost 100%, although I still have a mild headache and had a minor emotional meltdown.
Days 3-7 were the worst: horrible stomach pains and nausea, coupled with foggy brain and emotional meltdowns. The stomach pain got better on day 6, but the brain fog got worse. It is not fun to prepare for trial while having brain fog!
Also, I was very very hungry. Food helped the pain. That seems to be better now too. I am a lot less sleepy, too. I guess my normal pain-filled life is back!

Jun 4, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I was prescribed Pristiq for severe back pain, as the back pain specialist said my physical issues do not explain the severity of my pain. I took 50 mg for a couple of months and had no effects, either good or bad. The Psychiatrist then upped the dose to 100 mg. Good news: my back was better. Bad news: I had to sleep abput 12 hours a day. I was falling asleep during my commute, both morning and evening. The Psychiatrist suggested I taper off the drug. I went down to 50 mg for a few days, and then pondered whether to do one day on and one day off as she suggested. I read this discussion plus others, and decided that a) I didn’t want to have a “rollercoaster” effect on my brain b) I just want to get off the thing. Next week I am testifying in court as an expert witness and the week after that I am going on vacation, so it was now or never. I quit on Saturday. Saturday and Sunday were good. I even got my open water diver certification on the weekend! Come Monday morning…. all hell broke loose in my body. I couldn’t think, I felt dizzy and nauseous, I was sweaty and just overall miserable. I had a nervous breakdown about my son’s contact lenses being lost in the mail. I don’t have meltdowns like that! I also told my boss he was “bitchy” and I replied to a client with a very stupid email. I stayed home from work today (Tuesday), but have to work anyway. My brain feels a bit better and I haven’t had a meltdown. My stomach, however, is completely messed up. It hurts really bad. Fennel tea seems to help calm it down. I am hoping the symptoms get better by tomorrow, since there is no way I can stay home another day. I wish I had never taken this drug. I understand it can do wonders for some people, but the little relief I got for my back pain was not worth it.